Causes Of Not Menstruating After Taking The Emergency Contraceptive Pill?

Illustration of Causes Of Not Menstruating After Taking The Emergency Contraceptive Pill?
Illustration: Causes Of Not Menstruating After Taking The Emergency Contraceptive Pill? Bing

Good morning doctor. I’d like to ask. I took Postinor 2 in March 3 times in the near future. And in April 4-5 I experienced quite a lot of bleeding accompanied by back pain. My menstrual cycle is normal between 21-35 days. It’s now April 21st and it’s already the 32nd day since my first period last March. So far, I haven’t had my period. I’ve read an article that taking the morning after pill more than once a month can interfere with the menstrual cycle. I want to ask if until now my period has not come because I have taken Postinor 2 3 times u0026amp; in the near future? Do I have to do a test pack? But until now I have no sign of “pregnancy”. Thank you.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Postinor is an emergency contraceptive or morning after pill that contains high levels of the synthetic hormone progesterone. This pill is intended for women who have unprotected sex and are worried about getting pregnant. In postinor 2 pills, where there are 2 pills, the first pill is taken as soon as possible, which is less than 72 hours or 3 days, and the second pill is taken 12 hours from the first pill.

What you need to know is that postinor is not a contraceptive that is routinely used. As the name implies, emergency contraception, this is only used in situations that require quick treatment. Meanwhile, to avoid pregnancy on a regular basis, this is not a condition that requires quick treatment but careful planning with other contraceptives.

Postinor is not routinely indicated by its usage limit which only reaches a maximum of 2 tablets in a month. Use more often than this, especially at a close time, can cause hormonal disturbances in the body that affect:

Menstrual disorders/irregular menstruation uterine bleeding or birth canal bleeding Difficulty getting pregnant Increased risk of pregnancy outside the womb

Your condition that has not had your period until now can be caused by various things, one of which is indeed the postinor. But another possibility that could happen is because you:

Anxiety, overthinking, fear, stress Excessive physical activity or exercise Excessive or underweight eating oily and fatty foods Lack of sleep

If you get this drug from a doctor, then make sure you get clear enough information on how to use it because it is not indicated to use Postinor too often. Your doctor should only give it for 1 time use. But if not, our advice, do not use any drugs, especially postinor without a prescription or doctor's advice. Because the use of drugs unwisely makes a person vulnerable to getting greater medical losses.

So, hopefully useful.

dr. Amadeo D Basfiansa

: by

Related Question

Puyer Mixture Into Cold Syrup, Is That Safe?

Puyer Mixture Into Cold Syrup, Is That Safe?

(1 year ago)

Hello doctor If we mix medicine with cold syrup medicine that has been prescribed by the doctor...

Overcoming Bruises On The Feet Feels Painful And Swollen?

Overcoming Bruises On The Feet Feels Painful And Swollen?

(1 year ago)

Tonight, a few weeks ago I had a motorcycle accident but it was not severe because it did not fall until it only experienced a very hard collision. No one just hurt that my knee...

Small Insects Such As White Maggots On The Cat’s Tail?

Small Insects Such As White Maggots On The Cat’s Tail?

(1 year ago)

before thank you I can ask the experts, I want to ask me about toxoplasma gondii can be seen with the longest eyes? because I see a small insect like a maggot or actually a white m...

Leave a Reply

Your email address will not be published. Required fields are marked *